# SDR SWIA200514787

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,892 hours, 6,973 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4318
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,445 hours, 4,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERON FAULT MESSAGE.  REMOVED AND REPLACED RIGHT INBOARD PCU OF RIGHT SPOILERON IAW CRJ 600 MM 27-62-01, OPERATIONAL CHECK GOOD.
